# SDR FDEA202209012136

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113N200347H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW I/B FLAP UPPER PANEL HAS SEVERAL DENTS AFT OF #6 SPOILER. REPAIRED 2 EACH DENTS #5 AND #6 DENTS ON STEP 9 AT THE LEFT WING I/B MAIN FLAP UPPER   SKIN BY REMOVING DAMAGE, FABRICATING FILLERS AND DOUBLER, CLEANING AND PREPPING   SURFACE, LAYING UP PARTS AND CURED PARTS IAW B757 SRM 57-53-01-2R-1 AND 51-70-10-2R.   RESTORED FINISH IAW B757 SRM 51-70-10-2R PARA 22.
